# SDR JR2R2011100600457

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,193 hours, 16,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: MM6903618515
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AFT FACE LOWER DOUBLING ANGLE O/B OF FLOTATION VALVE DAMAGED DUE TO CONTACT WITH FLOTATION VALVE HINGE PIN.  COMPLIED WITH PRP IAW RO CRJ9-53-0807.
